# SDR MASA2011051602719

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,686 hours, 14,141 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FLOW PUMP CAUTION MESSAGE.  PERFORM INTERNAL RESET OF FQGC AND CLEANED CONNECTOR.
